# SDR USAA2014050600008

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX EMERGENCY LIGHT ABOVE SEATS 3C.  R & R BATTERY POWER SUPPLY.
